# SDR SIMA20241016001

- Difficulty date: October 16, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N319RG
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 23,831 hours, 16,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 FWD. GALLEY RH CENTER SEAT TRACK CORRODED BETWEEN FR 13-14. (MAJOR REPAIR) (LEVEL 2 CORROSION). C/A ACCOMPLISHED PERMANENT REPAIR AT FWD. GALLEY RH CENTER FLOOR BEAM BETWEEN FR 13/14 IAW ERS-EJ-53MR-5080
